# SDR SWAA991303

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Part number: WL202EED
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG EGT OVERTEMP LIGHT ILLUMINATED AT 95 KNOTS, REDUCED ENG THRUST AND LIGHT WENT OUT.   INSPECTED NR 1 ENG PER MM 72-00-00-6.  PERFORMED ENG RUN TO TAKEOFF LIMITS AND OPS CHECK GOOD.  LATER AT PHX  ADJUSTED VSV'S DUE TO NR 1 ENG SLOW TO START .
